# SDR 07FDEA02612

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520832
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 950 HAS CORROSION ON UPPER SURFACE BET RBL 24 RBL 45 REMOVED CORROSION FROM FLOORBEAM AT STA 950 RBL 24 TO RBL 45 IAW B727 SRM 51-10-1, ORIGINAL .125", REMAINING .120", HFEC.  NO DEFECTS NOTED, ROTO PEENED, TREATED AND PRIMED IAW EA NR 7-5310-113055.
